Since taking propecia for three months then switching over to avodart for a further six months, i seemed to be very agrivated all the time and angry to the point were i was arguing and getting into fights. Is there any connection with this and taking avodart.
Why the switch to Avodart (dutasteride) from Propecia (finasteride)? Propecia is the only FDA approved oral medication for the treatment of hair loss. Avodart is not. If the Propecia was working well for you and had an acceptable side effect profile for you, you should go back to using it. Avodart has not been shown to help with male pattern baldness better than Propecia unless the dose is three to four times higher than recommended dosages and even this information is suspect. Since it may be causing you severe emotional issues, you should strongly consider stopping this medication. We do on rare occasions see personality changes with these drugs. You may also consider talking to your doctor or therapist about your anger issues if in switching, your anger has not subsided.